Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Giddiness, metallic taste in mouth, taking Avapro for high BP. Help

Feeling giddy/dizzy and metallic taste in mouth. GP said I have high blood pressure and put me on Avapro (1 tablet in the morning). The dizzy feeling was alot worse when on the Avapro. Didn t take this today. I am about 154cm tall and weight 78.5kg. I have been trying to exercise, but feel like I m going to pass out and get very light headed.
Asked On : Sat, 8 Sep 2012
Answers:  2 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
  User's Response
HELLO
U SHOULD GET CHECKIED UR BLOOD PRESSURE DAILY FOR A WEEK

IF IT RAISED THEN ONLY START ANTIHYPERTENSIVE DRUGS

INVESTIGATION
REGULAR CHECK BLOOD PRESSUR
COMPLETE BLOOD COUNT
ECG
2D ECHO(GRADE 1 DIASTOLIC DYSFUNCTION USUALLY SEEN WITH HYPERTENSIVE PATIENT)
LIPID PROFILE
Answered: Sat, 8 Sep 2012
I find this answer helpful
Cardiologist Dr. Gajendra Joshi's  Response
I think u r taking high dose of ur BP medicine. Pls hold it and get ur BP checked with medical professional. Avapro also csuses dose related hypotension so start at low dose if necessary.
Answered: Sat, 8 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor